# SDR TSAA0571038

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Engine: Cfmint CFM567B2US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

ETOPS FLT 473 OAK-OGG:  ENGINE NR 2 SHUT DOWN AFTER START.  ENGINE NR 2 WAS SLOW TO SPOOL AFTER PUSHBACK.  ENGINE NR 1 HITS 40 PERCENT BEFORE ENGINE NR 2 HIT 26 PERCENT.  RETURNED TO GATE.  PERFORMED EEC BITE IAW FIM 74-00-00-810-801-F00, NO FAULTS NOTED.  PERFORMED EEC TEST IAW 73-21-00-700-804-F00, NO FAULTS NOTED.  PERFORMED TEST 8 - ACCELERATION CHECK PER TASK 71-00-00-700-824-F00, ACCELERATION CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.
